Has anyone experienced red, swollen legs and feet?
I see you’re on Ibrutinib and are a more mature lady. With red swollen legs and feet I’d urge you to seek a medical opinion as soon as possible especially with the medication you’re taking. There can be many reasons for your issues and some can be potentially serious so please report this to your doctor. If you’re on Ibrutinib, you should have a number to contact someone for advice. Is this a new problem? Do you have any heart or hypertension issues? Oedema always needs investigating.
Let us know how things go and best wishes,
I have been to my primary Dr. a vascular surgeon and my oncologist and no one has an answer for me. I was told the first time I saw the vascular surgeon that it was bleeding under the skin and then the oncologist took me off of the meds and then I saw the vascular surgeon yesterday and he said he didn't know what it was and for me to see a dermatologist which I thought was NUTS. I am off of the imbruvicafor a few more days since I will be having surgery for an aneurism. I also just started cyberknife radiation yesterday for lung cancer. Do you think the people at imbruvicia would give me an idea of what is going on. Sorry for all of the mis spelled words but I am in a hurry. xxoo
I’m sorry to hear you’re having all these issues tootsie and that you’re struggling to get answers. Sometimes the respective specialisms seem baffled by different conditions and their impact on other things.
I honestly don’t think the makers of Ibrutinib would enter into a discussion with you about your personal health situation and would just refer you back to your haematologist.
You need to concentrate on your treatment for the lung cancer presently and I’m wishing you the very best with that.
If you’re unhappy with your present oncologist, please consider seeing a CLL specialist for ongoing advice.
Thank you so much for your reply. I do love my oncologist but of course she didn't know what to do about my swollen feet. I did speak to a nurse at Biologics and she said the aneurism could be the culprit. After looking on line about it I am thinking what she said might be true. So after surgery on the 20th of SEPT. we will SEE
Sorry to hear about your several issues and wishing you a successful speedy recovery with your surgery.
Just wishing you best of luck with your many difficulties!
I am on Ibrutinib as well and my legs and feet swell. Its do to the proteins being changed in your blood and your kidneys can't filter them all. No alarms it won't hurt you.
( Dr. Explained it to me last month. )
What does the Doctor tell you to do about the pain?
Bone pain. Its the meds working in your bone marrow.
Hi Tootsie, I'm a newbie who can offer no advice, but sending you best wishes for your treatment success. You have a lot going on, take care.
Hi there after my bypass always my swollen not all the time but probably not enough get blood flows your leg.
You've had good advice Tootsie, I just wanted to add my good wishes for successful treatment for all your issues.
Good Morning Tootsie
I have been on ibrutinib for four + months now and since coming off of prednisone have continued to experience swelling in my legs and ankles. Interestingly my left leg has almost returned to normal size but is still hard and swollen. My Hematologist had an ultrasound done on my legs to rule out blood clots (as I am also a heart patient)....there were none. He and my Cardiologist then decided to put me on a diuretic (prn=as needed) which has helped a little. I notice that the swelling is more pronounced based upon what I eat. Excessive salt, sugars, etc. cause increased swelling.....so suggest you watch your diet closely. That is about all I can offer but our prayers are with you during your upcoming surgery. Best Regards.
My only thought is to ask a trusted doctor to explain the symptoms of DVT (deep vein thrombosis) so that you are very clear what to look out for.. as that requires urgent intervention when/if it arises.
Good luck with everything going on.
Have your doctors ruled out cellulitis? My husband's legs and feet started out red and swollen but progressed to cellulitis which required a type of antibiotic for a year to return them to normal.
read of anyone else on the forum experiencing the same problem with Venetoclax. Has anyone else developed...
mine is swollen, making me look like a chipmunk . Is there anything you can do about swollen glands?...
my oncologist Monday for them to check this. Has anyone had this type of swelling and if so what did...
imbruvica for 3 1/2 months and am experiencing a swollen left foot ankle and leg. My GP, oncologist and ID...
is keeping me alive...now I have swelling in my leg and numbness,tingling ..if only they didn't have...